# SDR ASAA2024020647726

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 63,154 hours, 18,696 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. FOUND FUSE ON BATTERY PACK M01673 TO L00732, FURE OPEN. REMOVED FUSE & TESTED L2 DOOR EMERG. LIGHT. OPS CHECK GOOD. AMM 33-51-06.
